# SDR UPS05M45184

- Difficulty date: July 20, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 55,605 hours, 10,815 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CHECK CABIN - CORROSION ON SATCOM MOUNT BRACKET AND FRAME AT STA 959 LT.  CORROSION REMOVED AND AREA REPROTECTED ON FRAME STA 959 LT AS PER SRM 51-21-01 REV 37 VOL II AND FOUND WITHIN LIMIT AS PER SRM 53-00-01 VOL I REV 37.
